MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT; SEE H10

EXACTECH, INC. TRULIANT; SEE H10
Model Number TRULIANT TIB IMP CRC INSERT SZ 2, 10MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Female patient, initial right knee implanted on an unknown date, underwent a revision procedure on (b)(6) 2023.The poly from the knee recall was taken out and replaced with a new poly that was not a part of the recall.Patient was last known to be in stable condition following the event.The product was thrown away after surgery.No further information.
 
Additional Manufacturer Narrative
Prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer,metal,polymer.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H6: based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the patient's condition cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following corrections have been made: h6 clinical code, component code, types of investigation and investigation conclusions.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h11.Information regarding the reason for the revision was not provided.Due to the limited information, this complaint event cannot be further investigated or confirmed, and a definitive cause, in addition to any potential product, patient, and/or user-related contributing factors cannot be definitively determined.There is no indication within the available information that a new or unexpected failure mode or harm/adverse event type has occurred or that the benefit-risk analysis for these products has been altered; therefore, no further risk analysis will be performed.However, this event will be included in complaint trending per (b)(4) complaint trending and actions will be taken as required upon detection of any trend signals.No further action or escalation will be taken at this time concerning this reported event.Should additional relevant information be received concerning this event, the complaint investigation will be re-opened and actions will be taken as appropriate.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16492150
Report Number1038671-2023-00367
Device Sequence Number6367054
Product Code JWH
UDI-Device Identifier10885862312525
UDI-Public10885862312525
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTRULIANT TIB IMP CRC INSERT SZ 2, 10MM
Device Catalogue Number02-022-51-2010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2023
Supplement Date Received by Manufacturer06/21/2023
01/09/2026
04/13/2026
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date06/22/2023
01/15/2026
04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale